# SDR AALA20120110TUL08

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 146N660397
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR- 2ND FROM FORWARD LOWER SKIN SUPPORT RIB CORRODED AT LOWER EDGE BEAM AREA.  CORRODED RIB REMOVED AND NEW RIB DRILLED AND INSTALLED PER ESO 90121.
